MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE; INTRODUCER, CATHETER
Model Number 406948
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, a sheath detachment occurred.The sheath was inserted into the left atrium and a non abbott device (jll-rebero 15mm catheter) was inserted into the sheath.Approximately 2 hours later, a sense of incongruity was noted in the transmission of torque while operating the non abbott catheter and the sheath detached from the hub.The sheath was not replaced as the detachment occurred when checking the potential of the on abbott catheter.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Health effect - impact code updated to 4613 - minor injury/ illness / impairment due to no intervention during or after the procedure.
 
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath was received for evaluation.Visual inspection revealed the hemostasis hub of the introducer was detached from the sheath tubing.Both the sheath tubing and inner hemostasis hub had an irregular shape.Abbott in continuing to monitor this issue.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES 63 CM LE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15796795
Report Number3005334138-2022-00626
Device Sequence Number19995883
Product Code DYB
UDI-Device Identifier05414734203531
UDI-Public05414734203531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number406948
Device Catalogue Number406948
Device Lot Number8384224
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer03/31/2023
07/28/2023
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date04/03/2023
07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale